MathSciNet Relay Station
MathSciNet bibliographic data
MR194911 46.80 (42.56)
Greenleaf, Frederick P. Norm decreasing homomorphisms of group algebras. Pacific J. Math. 15 1965 1187–1219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement